# SDR 637041005

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 3,947 hours, 1,375 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 1501KDC05010
- Part serial: BX59418
- Condition: Failed
- Location: Engine
- Part time: 3,947 hours, 1,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG MAINT AMBER CAS MESSAGE.
